# SDR SIMA20180923004

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 29,764 hours, 25,974 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 217072
- Part serial: 2445
- Condition: Smoke
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL SMOKKING BRAKE NR 3 MLG BRAKE ASSY REQUIRES REPLACEMENT DUE TO RAPID COOLING BY CINCINNATI FIRE DEPARTMENT-C/A-REMOVED AND REPLACED NR 3 MLG WHEEL ASSY IAW W/C 32-700-11 AND PERFORMED CARBON BRAKE INSPECTION IAW W/C 32-700-18. REMOVED AND REPLACED NR 3 MLG BRAKE ASSY. IAW W/C 32-600-14. PERFORMED OPS AND LEAK CHECK. NO DEFECTS FOUND. LR MAIL WHEEL NR 3 P/N 31641 S/N 46404640. NR4  MLG BRAKE ASSY REQUIRES REPLACEMENT DUE TO RAPID COOLING BY FIRE DEPARTMENT.- C/A-REMOVED AND REPLACED NR 4 MLG WHEEL ASSY IAW W/C 32-700-11 AND PERFORMED CARBON BRAKE INSPECTION IAW W/C 32-700-18. LR MAIN BRAKE ASSY NR4 P/N 2-1707-2 S/N 2368. LR MAIN WHEEL NR4 P/N 31641 S/N 30260400P.
